# SDR CA040629008

- Difficulty date: June 17, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna A152
- Aircraft time: 7,741 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: LW11625
- Condition: Worn
- Location: Piston Pin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A FEW PIECES OF NON-FERROUS MATERIAL WERE FOUND AT 1375.8 HOURS.  FILTER RE-INSPECT SCHEDULED.  SUBSEQUENT FILTER INSPECTION SHOWED HEAVY CONTAMINATION.  ALL CYLINDERS REMOVED, FOUND PISTON PINS AND PLUGS NOT FLOATING.  TWO PLUGS WERE WORN EXTENSIVELY.  ALL PISTONS REMOVED FOR INSPECTION AND CLEANING, NO DAMAGE NOTED TO CYLINDER WALLS.  PISTONS RE-INSTALLED WITH NEW PLUGS.  ACCESSORY DRIVE COVER AND SUMP REMOVED FOR INSPECTION AND CLEANING.  NO FURTHER EVIDENCE OF CONTAMINATION FOUND.  NO FURTHER DAMAGE FOUND.
